# SDR DALA2025062104660

- Difficulty date: June 20, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OUT OF LIMITS, AT LOWER SURFACE ON LH AFT MOVABLE FLAP VANE AT STA XF74 APROX (2 INCHES FROM T.E. AND 12 INCH FROM L.E.): W=WIDTH, Y =DEPTH (NO MORE 0.060 INCH), RATIO W/Y= MUST BE 10 OR MORE, DENT #17: W=2.0 INCH, Y=0.090 INCH AND W/Y= 22.22 PER B717-200 SRM 57-53-01-1A ALLOWABLE DAMAGE 1 PAR. 3. A. (1) TO (3) AT LH WING.   LOWER SURFACE ON LH AFT MOVABLE FLAP VANE AT STA XF74 APROX WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1.
